MathSciNet Relay Station
MathSciNet bibliographic data
MR1616581 16R40
Vasilovsky, Sergei Yu. $Z\sb n$-graded polynomial identities of the full matrix algebra of order $n$. Proc. Amer. Math. Soc. 127 (1999), no. 12, 3517–3524.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement